On a singular boundary value problem for a system of second-order ordinary differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1067-1069
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a18,
author = {S. A. Bespalova and Yu. A. Klokov},
title = {On a singular boundary value problem for a system of second-order ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1067--1069},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a18/}
}
TY - JOUR AU - S. A. Bespalova AU - Yu. A. Klokov TI - On a singular boundary value problem for a system of second-order ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 1067 EP - 1069 VL - 28 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a18/ LA - ru ID - DE_1992_28_6_a18 ER -
S. A. Bespalova; Yu. A. Klokov. On a singular boundary value problem for a system of second-order ordinary differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1067-1069. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a18/